# SDR ASOA2014060610646

- Difficulty date: May 19, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 30,480 hours, 27,830 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPAR CRACKED AT WS 148.019.  COMPLIED WITH ECTC REO 601R-57-21-130-01.
